# SDR IXXA2024112101

- Difficulty date: November 1, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 90,919 hours, 16,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: BAC1510822
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY ON RT SIDE JUST AFT OF FLC CARGO DOOR IS CRACKED AND CORRODED
